ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2017.1.5815

A Reconstruction of Analytic Functions on the Unit Disk of \(\mathbb{C}\)

Bavrin I. I. , Yaremko O. E.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 1.
A reconstruction of an analytic function on the unit disk of \(\mathbb{C}\) by its integral characteristics is studied. An algorithm for solving the inverse problem of integral geometry in the space of analytic functions in the unit disk is presented. The main idea behind the paper is that the reconstruction method is determined by the class of functions under consideration: The narrower the class of functions is, the less information one needs to know to restore the function. The simplest reconstruction formulas are obtained in the class of analytic functions in the unit disk. Three integral representations for analytic functions in the unit disk established. The first formula reconstructs the function by its means along radii. The second one restores an analytic function in the unit ball by its means along the vertical line segments. The third integral formula reconstructs an analytic function from its weighted means on the circle.
Keywords: the Radon transform, integral representation, the inverse problem, the Legendre polynomial
Language: Russian Download the full text  
For citation: Bavrin I. I., Yaremko O. E. A Reconstruction of Analytic Functions on the Unit Disk of \(\mathbb{C}\). Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp.3-11. DOI 10.23671/VNC.2017.1.5815
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |